Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 35, NWS Miami, FL

April 3, 2007

NWS Miami, FL issued this red flag warning at Apr 3, 2007, 5:30 AM EDT. It took effect at Apr 3, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2007, 5:30 AM EDT (09:30 UTC)
In effect from
Apr 3, 2007, 1:00 PM EDT
Expired
Apr 3, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 030930
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
530 AM EDT TUE APR 3 2007

...RED FLAG WARNING FOR INTERIOR COLLIER, HENDRY, AND GLADES COUNTIES
FROM 1 PM TO 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LESS
THAN 35% FOR OVER 4 HOURS...

...FIRE WEATHER WATCH IN EFFECT FOR INTERIOR COLLIER, HENDRY, AND
GLADES COUNTIES FROM FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR RELATIVE HUMIDITIES LESS THAN 35% FOR OVER 4 HOURS...

.A VERY DRY AIRMASS IS EXPECTED TO REMAIN ACROSS SOUTH FLORIDA
THROUGH WEDNESDAY EVENING.

FLZ063-066-070-032330-
/O.NEW.KMFL.FW.W.0035.070403T1700Z-070403T2300Z/
/O.NEW.KMFL.FW.A.0019.070404T1700Z-070404T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
530 AM EDT TUE APR 3 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

A VERY DRY AIRMASS IS EXPECTED TO REMAIN ACROSS SOUTH FLORIDA
THROUGH WEDNESDAY EVENING. AS TEMPERATURES WARM ACROSS THE
INTERIOR SECTIONS RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 35%
OR LESS FOR 4 TO 6 HOURS THIS AFTERNOON AND POSSIBLY AGAIN ON
WEDNESDAY AFTERNOON.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER
 OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...
LOW RELATIVE
 HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.
 LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:21 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 3, 4:21 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
421 AM EDT TUE APR 3 2007

.DISCUSSION...HIGH PRESSURE OVER THE WESTERN ATLANTIC INTO CENTRAL
FLORIDA WILL SLOWLY MOVE SOUTH AND WEAKEN AS A COLD FRONT MOVES
INTO NORTHERN FLORIDA WEDNESDAY NIGHT. THE STRENGTH OF THIS FRONT
IS STILL THE DEEPENING OF THE LONG WAVE PATTERN BEGINNING MID WEEK.
THIS FRONT SHOULD CLEAR SOUTH OF THE PENINSULA LATE THURSDAY
NIGHT. ANOTHER REINFORCING COLD FRONT WILL PUSH THROUGH THE AREA
FRIDAY NIGHT. HIGH PRESSURE BEHIND THE FRONTS WILL MOVE INTO THE
ATLANTIC LATER MONDAY AND WE WILL RETURN TO A NORTHEAST FLOW. GFS
MOS GUIDANCE INDICATES A 30 PERCENT CHANCE OF RAIN THURSDAY IN
ADVANCE OF THE FRONT WITH STILL ENOUGH INSTABILITY TO PRODUCE SOME
THUNDER. A SLIGHT CHANCE OF SHOWERS WAS INTRODUCED FOR FRIDAY IN
ADVANCE OF THE SECOND FRONT. AFTER THE FRONTS, GENERALLY LOWS WILL
BE IN THE LOWER 50S NORTHWEST TO THE LOWER 60S SOUTHEAST AND HIGHS
IN THE UPPER 70S TO NEAR 80.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THE
EASTERLY FLOW WILL CONTINUE THROUGH THE PERIOD, HOWEVER A SEA BREEZE
IS EXPECTED TO DEVELOP ALONG THE WEST COAST AFFECTING APF WITH A
SOUTHWEST WIND DURING THE AFTERNOON.

&&

.MARINE...EAST TO SOUTHEAST WINDS AT MAINLY 10 KNOTS OR LESS WILL
SHIFT TO THE NORTHWEST TO NORTH BEHIND THE FRONT BY THURSDAY NIGHT
OR FRIDAY. SEAS SHOULD NOT REACH ABOVE 4 FEET FOR GOOD BOATING
CONDITIONS.

&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A
LITTLE MORE THAN 4 HOURS VERIFIED A RED FLAG YESTERDAY. THE NAM12
AND LOCAL WRF MODEL SUGGEST A LITTLE LOWER RHS TODAY THAN
YESTERDAY SO WILL ISSUE A RED FLAG SHORTLY. THE MINIMUM RHS ON
WEDNESDAY LOOK TO BE IN THE UPPER 30S PERCENTILE RANGE WITH THE
SEABREEZES PENETRATING FAR INLAND. SO EVEN IF WE REACH NEAR 35
PERCENT, WE WONT HAVE THE DURATION. EXPECT A POSSIBLE RETURN TO
FIRE WEATHER PROBLEMS BEHIND THE COLD FRONT THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  70  83  67 / 0 0 10 20
FORT LAUDERDALE  82  71  82  68 / 0 0 10 10
MIAMI            83  71  84  69 / 0 0 10 10
NAPLES           86  64  85  65 / - 0 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Apr 3, 4:51 AM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
451 AM EDT TUE APR 3 2007

FLZ063-066>075-032345-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
451 AM EDT TUE APR 3 2007

...MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC SHORES OF MIAMI
DADE AND BROWARD COUNTIES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THE EASTERLY FLOW WILL CONTINUE TODAY AND WIND
SPEEDS ARE EXPECTED TO BE HIGHER ALONG THE SHORES OF MIAMI DADE AND
BROWARD COUNTIES THAN THE WIND SPEEDS ALONG THE SHORES OF PALM
BEACH COUNTY. THE HIGHER WIND SPEEDS WILL CREATE A MODERATE RISK
OF RIP CURRENTS ALONG THE SHORES OF MIAMI DADE AND BROWARD
COUNTIES TODAY ESPECIALLY AT TIME OF LOW TIDE WHICH WILL OCCUR
BETWEEN 3 AND 4 PM THIS AFTERNOON. IN PALM BEACH THE RISK WILL
REMAIN SLIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE EASTERLY FLOW THAT HAS REMAINED ACROSS SOUTH FLORIDA FOR THE
LAST COUPLE OF WEEKS IS EXPECTED TO CONTINUE TO WEAKEN AS A
FRONTAL BOUNDARY APPROACHES FROM THE NORTH. WINDS ARE EXPECTED TO
TURN TO A MORE SOUTHERLY DIRECTION REDUCING THE CHANCE OF RIP
CURRENTS BY WEDNESDAY NIGHT. AS THE FRONTAL BOUNDARY PUSHES
THROUGH SOUTH FLORIDA ON THURSDAY IT MAY CREATE A FEW
THUNDERSTORMS ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:30 AM EDTFire Weather WatchMFL24 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.